Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 73, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 22, 2011, 6:13 PM EDT for Charlotte County, Lee County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2011, 6:13 PM EDT (22:13 UTC)
- Expired
- Jun 22, 2011, 7:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Charlotte County, FL, Lee County, FL
The radar
The Tampa radar (KTBW), 114 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1674 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481
WUUS52 KTBW 222213
SVRTBW
FLC015-071-222300-
/O.NEW.KTBW.SV.W.0073.110622T2213Z-110622T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
613 PM EDT WED JUN 22 2011
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHARLOTTE COUNTY IN FLORIDA.
NORTHERN LEE COUNTY IN FLORIDA.
* UNTIL 700 PM EDT
* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR FORT MYERS SHORES...OR 8
MILES NORTHEAST OF FORT MYERS...AND MOVING NORTHWEST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FORT MYERS SHORES.
SUNCOAST ESTATES.
TUCKERS CORNER.
BABCOCK RANCH.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 141 AND 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 2673 8198 2689 8203 2700 8178 2678 8163
2665 8178
TIME...MOT...LOC 2213Z 154DEG 9KT 2673 8178
$$
JOHNSON2 follow-up statements
442
WWUS52 KTBW 222237
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
637 PM EDT WED JUN 22 2011
FLC071-222247-
/O.CAN.KTBW.SV.W.0073.000000T0000Z-110622T2300Z/
LEE FL-
637 PM EDT WED JUN 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LEE COUNTY IS
CANCELLED...
THE STRONGEST PORTION OF THE STORM HAS EXITED NORTH INTO CHARLOTTE
COUNTY.
LAT...LON 2677 8183 2677 8199 2689 8203 2700 8178
2678 8163
TIME...MOT...LOC 2237Z 154DEG 9KT 2678 8181
$$
FLC015-222300-
/O.CON.KTBW.SV.W.0073.000000T0000Z-110622T2300Z/
CHARLOTTE FL-
637 PM EDT WED JUN 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN CHARLOTTE COUNTY...
AT 635 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF TUCKERS CORNER...OR 11
MILES NORTH OF FORT MYERS...MOVING NORTHWEST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT PORTIONS OF...
TUCKERS CORNER.
BABCOCK RANCH.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 158 AND 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2677 8183 2677 8199 2689 8203 2700 8178
2678 8163
TIME...MOT...LOC 2237Z 154DEG 9KT 2678 8181
$$
JOHNSON388
WWUS52 KTBW 222251
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
651 PM EDT WED JUN 22 2011
FLC015-222301-
/O.EXP.KTBW.SV.W.0073.000000T0000Z-110622T2300Z/
CHARLOTTE FL-
651 PM EDT WED JUN 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHARLOTTE COUNTY WILL
EXPIRE AT 700 PM EDT...
ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT
FULLY DISSIPATES.
LAT...LON 2677 8183 2677 8199 2689 8203 2700 8178
2678 8163
TIME...MOT...LOC 2251Z 154DEG 9KT 2681 8183
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 1:58 PM EDT, 4 hours 15 minutes earlier.
Area forecast discussion, Jun 22, 1:58 PM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 158 PM EDT WED JUN 22 2011 .SHORT TERM (TONIGHT-FRIDAY)... MID/UPPER LEVEL RIDGE WILL BE SUPPRESSED TO THE SOUTH AND EAST AS A TROUGH SETS UP OVER THE EASTERN U.S. DOWN INTO THE GULF OF MEXICO DURING THE PERIOD. THIS WILL HELP PULL MORE MOISTURE NORTHWARD INTO FLORIDA WITH PRECIPITABLE WATER VALUES EXPECTED TO CLIMB TO BETWEEN 1.8 AND 2.0 INCHES. MEANWHILE AT THE SURFACE A WEAKENING COOL FRONT WILL MOVE INTO THE SOUTHEAST U.S. WITH THE RIDGE AXIS REMAINING ACROSS SOUTH CENTRAL FLORIDA. THIS WILL CONTINUE THE OVERALL LIGHT SOUTHEAST TO SOUTH FLOW ACROSS THE SOUTHERN AND CENTRAL ZONES AND SOUTH TO SOUTHWEST FLOW ACROSS THE NORTH. THE WEST COAST SEA BREEZE WILL DEVELOP EACH AFTERNOON AND SHOULD PUSH INLAND TO AROUND THE INTERSTATE 75 CORRIDOR. FOR THURSDAY THE BEST CHANCE OF CONVECTION SHOULD BE GENERALLY ALONG AND EAST OF INTERSTATE 75 ACROSS THE NORTHERN AND CENTRAL ZONES AND ACROSS THE ENTIRE SOUTH. HAVE LEFT 40 POPS IN THESE AREAS AND LOWERED TO 30 PERCENT FROM THE TAMPA BAY AREA NORTH NEAR THE COAST. DURING THURSDAY NIGHT AND FRIDAY A BAND OF DEEPER MOISTURE ASSOCIATED WITH THE REMNANTS OF THE BOUNDARY WILL MOVE INTO THE NATURE COAST ENHANCING RAIN CHANCES HERE WITH MORE SCATTERED AFTERNOON AND EVENING CONVECTION EXPECTED FURTHER SOUTH. HAVE CONTINUED WITH THE 50 POPS FOR FRIDAY EVERYWHERE AT THIS TIME... BUT LATER SHIFTS MAY NEED TO RAISE POPS ACROSS THE NATURE COAST AND LOWER THEM ACROSS THE SOUTH. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL THROUGH THE SHORT TERM PERIOD. .LONG TERM (FRIDAY NIGHT-WEDNESDAY)... HIGH PRESSURE WILL RIDGE ACROSS THE AREA THROUGH THE PERIOD WITH THE RIDGE AXIS REMAINING IN PLACE ACROSS NORTHERN FLORIDA. A WEAK TROUGH WILL BE IN PLACE TO THE WEST AT THE UPPER LEVELS WITH WEAK RIDGING ACROSS SOUTHERN FLORIDA. AFTERNOON SEA BREEZES WILL DEVELOP ALONG THE COAST IN THE SOUTH TO SOUTHEAST PREDOMINANT FLOW EACH DAY. SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE SEA BREEZE AND OUTFLOW BOUNDARIES EACH AFTERNOON AND CONTINUE THROUGH AROUND MIDNIGHT EACH NIGHT. TEMPERATURES WILL BE A DEGREE OR TWO ABOVE NORMAL EACH DAY WITH HIGHS AROUND 90 TO THE LOWER 90S...AND LOWS IN THE LOWER TO MID 70S EXCEPT UPPER 70S ALONG THE COAST. && .AVIATION... SOUTHWEST/WEST FLOW WILL CONTINUE NEAR THE COAST THROUGH THE EARLY EVENING HOURS. PIE MAY STILL EXPERIENCE NE WINDS THROUGH MID AFTERNOON AS THE BAY BREEZE GRADUALLY WEAKENS. A FEW THUNDERSTORMS ARE POSSIBLE...MAINLY IN THE VICINITY OF FMY AND RSW WITH BRIEF MVFR/LOCAL IFR CONDITIONS THROUGH EARLY THIS EVENING. CONVECTION SHOULD REMAIN EAST OF TPA/PIE/SRQ THIS AFTERNOON...BUT COULD MOVE BACK TOWARD THESE SITES THIS EVENING. WINDS WILL AGAIN BECOME LIGHT AND SKIES CLEAR AFTER 02Z. A SIMILAR DAY WEATHERWISE IS EXPECTED ON THURSDAY. && .MARINE... THE SURFACE HIGH PRESSURE RIDGE AXIS WILL REMAIN ACROSS THE REGION FOR THE NEXT FEW DAYS SUPPORTING LIGHT WINDS AND SLIGHT SEAS FOR THE NEXT FEW DAYS. A SEA BREEZE WILL DEVELOP ALONG THE COAST EACH AFTERNOON. && .FIRE WEATHER... NO FIRE WEATHER HIGHLIGHTS OVER THE NEXT FEW DAYS AS LOW LEVEL MOISTURE WILL BE INCREASING KEEPING RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... TPA 78 92 78 90 / 20 30 30 50 FMY 76 93 76 91 / 20 40 30 50 GIF 75 94 75 92 / 20 40 30 50 SRQ 76 91 76 89 / 20 30 30 50 BKV 72 94 72 91 / 20 30 30 50 SPG 80 91 80 89 / 20 30 30 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...69/CLOSE LONG TERM...24/COLSON AVIATION...22/REYNES
Hazardous weather outlook, Jun 22, 4:51 AM EDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 451 AM EDT WED JUN 22 2011 FLZ039-042-043-048>052-055>057-060>062-065-222000- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 451 AM EDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A SLOW INCREASE IN MOISTURE WILL ALLOW SCATTERED THUNDERSTORMS TO DEVELOP OVER WEST CENTRAL AND SOUTHWEST FLORIDA TODAY AS THE EAST AND WEST COAST SEA BREEZE BOUNDARIES COLLIDE OVER INLAND LOCATIONS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THE STORMS WILL LIKELY LINGER AND MOVE TOWARD COASTAL LOCATIONS THROUGH THE EVENING HOURS TONIGHT AS THE SEA BREEZE AND OUTFLOW BOUNDARIES DRIFT TOWARD THE WEST UNDER A LIGHT EAST SOUTHEAST STEERING FLOW. STORMS THAT DEVELOP TODAY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINS... STRONG GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND SMALL HAIL. ...EXCESSIVE HEAT IMPACT... TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S COMBINED WITH A HUMID AIR MASS WILL PRODUCE HEAT INDICES IN THE 103 TO 109 DEGREE RANGE OVER INLAND LOCATIONS DURING THE AFTERNOON. IF YOU WORK OUTDOORS REMEMBER TO DRINK PLENTY OF WATER AND TAKE FREQUENT BREAKS IN THE SHADE. DO NOT LEAVE CHILDREN OR PETS IN LOCKED VEHICLES! TEMPERATURES CAN RISE ABOVE 130 DEGREES IN MINUTES...QUICKLY INCREASING THE CHANCE FOR HEAT STROKE AND POSSIBLE DEATH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... A CONTINUED INCREASE IN MOISTURE COUPLED WITH UPPER LEVEL DISTURBANCES AND THE SEA BREEZE CIRCULATIONS WILL FAVOR SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION EACH DAY DURING THE AFTERNOON AND EARLY EVENING HOURS. STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINS...FREQUENT LIGHTNING STRIKES...STRONG GUSTY WINDS...AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MCMICHAEL
In the hours before
Special weather statement, Jun 22, 2:29 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
229 PM EDT WED JUN 22 2011
FLZ050-221915-
PINELLAS-
229 PM EDT WED JUN 22 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PINELLAS COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR PINELLAS PARK...AND NEARLY STATIONARY...WILL AFFECT
PINELLAS PARK...LEALMAN...KENNETH CITY AND HIGHPOINT...UNTIL 315 PM
EDT.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 20 AND 31.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.
&&
LAT...LON 2805 8282 2796 8266 2795 8271 2792 8265
2789 8261 2775 8268 2779 8276 2778 8276
2779 8282 2786 8286 2791 8286
TIME...MOT...LOC 1828Z 116DEG 2KT 2787 8273
JOHNSONSpecial weather statement, Jun 22, 3:38 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
338 PM EDT WED JUN 22 2011
FLZ039-222030-
LEVY-
338 PM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL LEVY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR OTTER CREEK...OR 11 MILES SOUTHWEST OF BRONSON...MOVING
NORTHWEST AT 15 MPH...WILL AFFECT OTTER CREEK AND CHIEFLAND...UNTIL
430 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.
&&
LAT...LON 2932 8261 2922 8274 2940 8304 2944 8302
2948 8299 2951 8299 2961 8292 2960 8286
TIME...MOT...LOC 1939Z 136DEG 11KT 2932 8276
JOHNSONSpecial weather statement, Jun 22, 4:02 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
402 PM EDT WED JUN 22 2011
FLZ049>051-222045-
PINELLAS-HILLSBOROUGH-PASCO-
402 PM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PASCO...NORTHWESTERN
HILLSBOROUGH AND NORTHERN PINELLAS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR OLDSMAR...OR 7 MILES EAST OF PALM HARBOR...MOVING
NORTHWEST AT 10 MPH...WILL AFFECT OLDSMAR...PALM HARBOR...TARPON
SPRINGS AND HOLIDAY...UNTIL 445 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.
&&
LAT...LON 2810 8280 2811 8279 2815 8279 2816 8281
2825 8274 2812 8256 2802 8261 2807 8279
2808 8279 2809 8281
TIME...MOT...LOC 2002Z 133DEG 7KT 2810 8265
JOHNSONSpecial weather statement, Jun 22, 4:30 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 430 PM EDT WED JUN 22 2011 FLZ051-222115- HILLSBOROUGH- 430 PM EDT WED JUN 22 2011 ...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HILLSBOROUGH COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS LOCATED NEAR CARROLLWOOD...OR NEAR TEMPLE TERRACE. THE STORM IS DRIFTING NORTHWEST AND WILL AFFECT WEST PARK...CARROLLWOOD AND LUTZ...UNTIL 515 PM EDT. THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 48 AND 53. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. && LAT...LON 2809 8263 2818 8249 2806 8237 2798 8248 TIME...MOT...LOC 2030Z 180DEG 0KT 2805 8247 JOHNSON
Special weather statement, Jun 22, 5:00 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
500 PM EDT WED JUN 22 2011
FLZ065-222145-
LEE-
500 PM EDT WED JUN 22 2011
...STRONG THUNDERSTORMS WILL AFFECT EASTERN LEE COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 14 MILES SOUTHEAST OF SOUTHWEST FLORIDA INTERNATIONAL
AIRPORT...OR 8 MILES WEST OF IMMOKALEE...MOVING NORTHWEST AT 20
MPH...WILL AFFECT ESTERO...WHISKEY CREEK...TICE AND PAGE PARK-PINE
MANOR...UNTIL 545 PM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 116 AND 139.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.
&&
LAT...LON 2633 8185 2636 8188 2639 8187 2643 8194
2652 8201 2674 8187 2650 8155 2647 8156
2642 8160 2641 8165 2635 8165 2631 8167
2631 8181
TIME...MOT...LOC 2059Z 121DEG 19KT 2645 8159
JOHNSONLocal storm report, Jun 22, 5:32 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
532 PM EDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND GST SOUTHWEST FLORIDA AIRPO 26.54N 81.76W
06/22/2011 M47 MPH LEE FL ASOS
MEASURED 41 KNOT GUST AT KRSW ASOS.
&&
JOHNSONThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:13 PM EDT | Special Weather Statement | TBW | Hillsborough | 47 min |
| Jun 21, 9:48 PM EDT | Special Marine Warning | TBW | 27 min | |
| Jun 21, 9:48 PM EDT | Special Weather Statement | TBW | Hillsborough | 42 min |
| Jun 22, 2:29 PM EDT | Special Weather Statement | TBW | Pinellas | 46 min |
| Jun 22, 3:38 PM EDT | Special Weather Statement | TBW | Levy | 52 min |
| Jun 22, 4:02 PM EDT | Special Weather Statement | TBW | Pasco | 43 min |
| Jun 22, 4:30 PM EDT | Special Weather Statement | TBW | Hillsborough | 45 min |
| Jun 22, 5:00 PM EDT | Special Weather Statement | TBW | Lee | 45 min |
| Jun 22, 5:28 PM EDT | Severe Thunderstorm Warning | TBW | Lee | 47 min |
| Jun 22, 6:57 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto | 48 min |
| Jun 22, 7:15 PM EDT | Special Weather Statement | TBW | Highlands | 30 min |
| Jun 22, 7:41 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee | 49 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.